Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 02, 2014, 08:59:31 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 636871
  • Total Topics: 48341
  • Online Today: 211
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Bathroom issues with a twist (this topic has nothing to do with decorating)  (Read 1739 times)

0 Members and 1 Guest are viewing this topic.

Offline AndyArrow

  • Member
  • Posts: 1,196
In the past I've had the usual problems with diarrhea that so many of us have had thanks to large doses of Norvir.  I was certainly no fan of Kaletra either.  >:(  But with lots of Imodium and planning I got through it.

Then comes Oct '07 and I get on my current regimen (less Fuzeon) of Truvada (back then I took the two separate pills Viread & Emtriva because Truvada was too big to swallow) Isentress, Prezista & Norvir.  With this switch using just Norvir as a booster I had almost no diarrhea.  I'm sure the makers of Imodium saw their sales plummet!  :D

Which brings me to the present day (well, the past few months).  I have stretches of 5 - 7 days where I don't go to the bathroom at all.  I mean absolutely nothing!  Strange thing is I'm not in any pain or discomfort from this like you would think.  Then comes day 8 and 9 and while I don't have diarrhea I'll go to the bathroom 9 or 10 times each day.

So my question is, is this just one more sign I'm some freak of nature or does this sound familiar to anyone else???

AA
It is not the arrival that matters.  It is the journey along the way. -- Michel Montaigne

Offline Miss Philicia

  • Member
  • Posts: 24,019
  • celebrity poster, faker & poser
I'm on the exact same regimen as you and I take a crap at least twice per day, every day.  Having no bowel movements as you describe doesn't sound like a properly functioning digestive tract.  What has your doctor said?
"Iíve slept with enough men to know that Iím not gay"

Offline franfrog

  • Member
  • Posts: 238
You know before I was even diagnosed both my son and I had the same problems.  As I brought it up to both mine and his doctor, they both seemed to think that everyone has their own schedule and not need worry to much.  I guess being the situation we are in now that it is not the same facts.  I know I had days where I would not go but now it seems that with the medication I go everyday and if not then watch out that 2nd day.

I think it is definitely something to talk to your doctor about, maybe you can add a stool softener to your meds to help.  Not sure if that would necessarily be the problem.
Well I hope you can get on some kind of schedule and good luck.
7/05 diagnosis cd4- 52 vl -?
08/05 cd4-299 vl-1900
10/05 cd4-249 vl-349
12/05 cd4-349 vl-52
03/06 cd4-454 vl-<50
06/06 cd4-508 vl-<50

Offline AndyArrow

  • Member
  • Posts: 1,196
Thanks Philly -- I haven't talked to my doctor yet.  I have appointments with both my GI guy (for another dilation) and my ID in April so I thought I'd just check here first before I see them. 

My ID doctors office charges you so much to call in and talk with an MA or one of the doctors!  >:(  But I don't really have a lot of choices for HIV Specialist in middle of no where Indiana.  Well, I'm not that far out since Chicago is only about 45mins away but who wants to drive that far and then try getting Indiana Medicaid to pay an Illinois doctors office.

My GI guy is great but he's way down in Indianapolis (3hrs away) and he is also a professor at the university hospital I go to down there and then he also has an office site clinic so he is so hard to get a hold ofl.

Thanks fran.  I'm not too worried about it since I don't feel constipated at all.  It is not a problem of hard stools.  It's just so different from my normal schedule -- but I'll check with both docs and see what they think.
It is not the arrival that matters.  It is the journey along the way. -- Michel Montaigne

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.